# SDR CA951229003

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 1G38616927
- Condition: Failed
- Location: Start Valve
- Part time: 45,139 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN)THE #1 ENGINE START VALVE OPEN LIGHT CAME ON IN FLIGHT. THE #1 ENGINE WAS SHUTDOWN AS PER THE CHECKLIST. POST FLIGHT THE #1 ENGINE START VALVE AND THE PRESSURE SWITCH WERE REPLACED.
